# SDR C2XA00TY007

- Difficulty date: March 27, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N7200
- Make and model: Emb EMB-145
- Aircraft serial: 145175
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070991
- Condition: Malfunctioned
- Location: Left
- Part time: 2,214 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TYS - FLT 3867 - CREW REPORTED HIGH OIL PRESSURE ON THE LEFT ENGINE DURING THE TAKEOFF ROLL.  THE AIRCRAFT WAS SUBSEQUENTLY MAINTENANCE FERRIED TO TYS WERE THE LEFT ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
